# SDR 08FDEA04144

- Difficulty date: September 30, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB FITTING NR 2 AT HOLE " B ' SHOWED INITIAL CRACK   INDICATION.  AFTER REAMING HOLE " B " TO .519 AND ACCOMPLISHMENT OF E.O. 9-5230-7-5000.  NO FURTHER INDICATION EXISTS AT THIS TIME.  MACHINED 2  REPAIR BUSHINGS IAW SRM 53-50-00.  REPAIRED HOLE " B " AT THE NR 2 FITTING LOCATION IN REFERENCE WITH SRM 53-50-00.
